# SDR SWAA2024102943155

- Difficulty date: September 29, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 65,864 hours, 39,268 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE MID FWD ACCESS PANEL 191D INNER SURFACE SKIN 3EA CRACKS MKD DOT<[01] ACCOMPLISHED REPAIR AT PANEL #191D PER B737 SRM 53-30-70-2R-1; SRM 51-70-04-2R-1 AND TOP COATED REPAIR AREA PER AMM 51-21-73-370-803;[02] VERIFIED STEP 1
